Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Brownsville, TX

July 25, 2020Cameron County, Hidalgo County, Willacy County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 25, 2020, 10:03 PM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 7 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2020, 10:03 PM CDT (03:03 UTC)
Expired
Jul 26, 2020, 5:15 AM CDT
In force
7 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 48 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 10:30 PM CDTFLOODHarlingen, TXSEVERAL STREETS BECOMING FLOODED WITHIN THE CITY LIMITS OF HARLINGEN.
Jul 25, 10:32 PM CDTFLOODHarlingen, TXSEVERAL STREETS FLOODED IN HARLINGEN.
Jul 25, 11:03 PM CDTFLASH FLOODLa Feria, TX2 ONGOING WATER RESCUES IN LA FERIA.
Jul 25, 11:22 PM CDTFLOODLa Feria, TXAMATEUR RADIO OPERATOR REPORTED WATER UP TO THE CURB ON STREETS IN LA FERIA.
Jul 26, 12:02 AM CDTFLASH FLOODHarlingen, TXCORRECTS PREVIOUS FLASH FLOOD REPORT FROM HARLINGEN. PUBLIC REPORTED FLOODING IN THE AREA WITH WATER UP TO KNEES. WATER IS NOW ENTERING HOMES. RELAYED VIA SOCIAL MEDIA.
Jul 26, 12:02 AM CDTFLASH FLOODHarlingen, TXPUBLIC REPORTED FLOODING IN THE AREA AND WATER IS NOW ENTERING HOMES. RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 3.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2020-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2020-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

792 
WGUS54 KBRO 260303
FFWBRO
TXC061-215-489-260615-
/O.NEW.KBRO.FF.W.0010.200726T0303Z-200726T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1003 PM CDT Sat Jul 25 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  West Central Cameron County in deep south Texas...
  Southeastern Hidalgo County in deep south Texas...
  Southwestern Willacy County in deep south Texas...

* Until 115 AM CDT.

* At 1003 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 2 and 3 inches of rain have fallen in the 
  past hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Harlingen, Weslaco, San Benito, Donna, Mercedes, La Feria, Elsa, 
  Progreso, Edcouch, Santa Rosa, Rio Hondo, La Villa, Palm Valley, 
  Rangerville, Primera, Ratamosa, La Feria North, La Feria High 
  School, La Feria Police Department and Mercedes Junior High School.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 2608 9813 2630 9807 2637 9786 2624 9774
      2622 9751 2609 9767 2607 9769 2605 9772
      2605 9774 2609 9785

FLASH FLOOD...RADAR INDICATED

$$

53-Schroeder
4 follow-up statements
352 
WGUS54 KBRO 260343
FFWBRO
TXC061-215-489-260815-
/O.EXT.KBRO.FF.W.0010.000000T0000Z-200726T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1043 PM CDT Sat Jul 25 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  West Central Cameron County in deep south Texas...
  Southeastern Hidalgo County in deep south Texas...
  Southwestern Willacy County in deep south Texas...

* Until 315 AM CDT.

* At 1043 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 3 and 4 inches of rain have fallen in the 
  past two hours. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Harlingen, Weslaco, San Benito, Donna, Mercedes, La Feria, Elsa, 
  Progreso, Edcouch, Santa Rosa, Rio Hondo, La Villa, Palm Valley, 
  Rangerville, Primera, Ratamosa, La Feria North, La Feria High 
  School, La Feria Police Department and Mercedes Junior High School.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 2608 9813 2630 9807 2637 9786 2624 9774
      2622 9751 2609 9767 2607 9769 2605 9772
      2605 9774 2609 9785

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

53-Schroeder
981 
WGUS74 KBRO 260657
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
157 AM CDT Sun Jul 26 2020

TXC061-260707-
/O.CAN.KBRO.FF.W.0010.000000T0000Z-200726T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
157 AM CDT Sun Jul 26 2020

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL CAMERON 
COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flash Flood Watch remains in effect until 700 PM CDT Sunday for a 
portion of Deep South Texas.

LAT...LON 2608 9813 2630 9807 2637 9786 2635 9786
      2624 9787 2620 9787 2612 9787 2609 9786

$$

TXC215-489-260815-
/O.CON.KBRO.FF.W.0010.000000T0000Z-200726T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Willacy TX-
157 AM CDT Sun Jul 26 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS 
MORNING FOR SOUTHEASTERN HIDALGO AND SOUTHWESTERN WILLACY COUNTIES...

At 157 AM CDT, Doppler radar indicated heavy rain across the warned 
area. Between 3 and 4 inches of rain have fallen. Flash flooding is 
ongoing.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Harlingen, Weslaco, Donna, Mercedes, Elsa, Progreso, Edcouch, La 
  Villa, Mila Doce, Weslaco Mid Valley Airport, Weslaco Border 
  Patrol Station, Weslaco Fire Department Station One, Olivarez, Sam 
  Houston Elementary School, Weslaco City Park, Alameda Park, Midway 
  North, Weslaco High School, Weslaco City Hall and Weslaco Fire 
  Department Station Two.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 2608 9813 2630 9807 2637 9786 2635 9786
      2624 9787 2620 9787 2612 9787 2609 9786

FLASH FLOOD...RADAR INDICATED

$$

53-Schroeder
278 
WGUS54 KBRO 260756
FFWBRO
TXC215-489-261015-
/O.EXT.KBRO.FF.W.0010.000000T0000Z-200726T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
256 AM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  Southeastern Hidalgo County in deep south Texas...
  Southwestern Willacy County in deep south Texas...

* Until 515 AM CDT.

* At 256 AM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 4 and 6 inches of rain have fallen since 
  Saturday afternoon. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Harlingen, Weslaco, Donna, Mercedes, Elsa, Progreso, Edcouch, La 
  Villa, Mila Doce, Weslaco Mid Valley Airport, Weslaco Border 
  Patrol Station, Weslaco Fire Department Station One, Olivarez, Sam 
  Houston Elementary School, Weslaco City Park, Alameda Park, Midway 
  North, Weslaco High School, Weslaco City Hall and Weslaco Fire 
  Department Station Two.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 2608 9813 2630 9807 2637 9786 2635 9786
      2624 9787 2620 9787 2612 9787 2609 9786

FLASH FLOOD...RADAR INDICATED

$$

53-Schroeder
108 
WGUS74 KBRO 261008
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
508 AM CDT Sun Jul 26 2020

TXC215-489-261018-
/O.EXP.KBRO.FF.W.0010.000000T0000Z-200726T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Willacy TX-
508 AM CDT Sun Jul 26 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 515 AM CDT EARLY THIS MORNING 
FOR SOUTHEASTERN HIDALGO AND SOUTHWESTERN WILLACY COUNTIES...

The heavy rain has ended in this area.  Additional flooding may 
occur later if more rainbands pass over the area.

A Flash Flood Watch remains in effect until 700 PM CDT Sunday for a 
portion of Deep South Texas.

LAT...LON 2608 9813 2630 9807 2637 9786 2635 9786
      2624 9787 2620 9787 2612 9787 2609 9786

$$

53-Schroeder

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 6:42 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jul 25, 6:42 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
642 PM CDT Sat Jul 25 2020

...00z Aviation Update...

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Flying conditions continue to be very adverse across
Deep South Texas as Hurricane Hanna makes landfall across coastal
Kenedy County. Latest surface observations across the region show
generally MVFR ceilings in place, with a few VFR observations.
The main concern, other than the various flight rules, are the
very gusty winds occurring at the surface and just above the
surface. Gusts have generally been around 40-50 knots at MFE, HRL,
and BRO over the past few hours. Kept LLWS for all the the TAF
sites through most of Sunday morning. As Hanna continues to move
inland and moves more southwest, winds will turn more southerly to
southeasterly and increase further overnight tonight, especially
at HRL and MFE. Went ahead and removed TS out of all of the TAFs
with this update. There may be a few rumbles of thunder over the
next 24 hours, but Hanna is not producing much lightning right.
Will update the forecast if this changes. Overall conditions will
improve east to west by midday tomorrow, with rain gradually
diminishing in the afternoon, becoming more showery and winds
decreasing.

&&

.PREV DISCUSSION... /issued 502 PM CDT Sat Jul 25 2020/

..HURRICANE HANNA MAKING LANDFALL...

SHORT TERM (Tonight through Sunday Night): Hurricane Hanna is in
the process of transitioning from the western Gulf of Mexico to
the inland areas of Deep South Texas and the Rio Grand Valley, and
a plethora of Watches, Warnings, and Advisories (Hurricane
Warning, Tropical Storm Warning, Storm Surge Warning, Flash Flood
Watch, Coastal Flood Advisory, High Surf Advisory) are in effect
within the BRO CWFA. Conditions will deteriorate from now through
the overnight hours as Hanna treks west-southwest across the
region. Although Hanna is forecast to be just across the Rio
Grande River in Mexico around sunrise Sunday, additional showers
and thunderstorms moving inland on Sunday through Sunday night
could exacerbate any flooding that develops tonight within Deep
South Texas and the Rio Grande Valley.

LONG TERM (Monday through Saturday): A general elongated 500 mb
trough axis will remain in place across Deep South TX and the RGV
from Mon through Wed. This will combine with leftover tropical
moisture from the remnants of Hanna to maintain the conv chcs
during the first half of next week. The 500 mb ridging will start
rebuilding over the TX Coastline and the RGV during the latter
half of the week allowing for hotter temps and lower conv chcs.
The GFS wants to hold on to the pops a bit longer versus the ECMWF
which shuts down the pops pretty quickly after Wed.

MARINE (Now through Sunday Night): Buoy 42020 reported southeast
winds around 52 knots gusting to around 70 knots with seas of 21
feet with a period of 9 seconds at 1450 CDT/1950 UTC. Dangerous
marine conditions are expected tonight through Sunday as Hurricane
Hanna transitions from the open waters of the Lower Texas Coast to
the inland areas of Deep South Texas and the Rio Grande Valley.
Although winds and seas will improve markedly for Sunday night, a
Small Craft Advisory may still be needed for the Laguna Madre and
Gulf of Mexico waters from 0 to 60 nautical miles offshore due to
remaining strong winds and rough seas.

Monday through Thursday: Surface ridging over the Gulf of Mex will
maintain a general light to moderate onshore flow pattern along
the lower TX coastline next week. Some of the Gulf swells may
experience SCA swells into Mon with conditions improving
afterwards. Some SCEC swells may linger across the Gulf waters
through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  87  77  87  80 / 100 100  80  60
BROWNSVILLE          87  78  86  80 / 100  90  80  60
HARLINGEN            86  77  85  78 / 100 100  80  70
MCALLEN              88  77  83  78 / 100 100  90  70
RIO GRANDE CITY      92  75  84  76 / 100 100  80  70
SOUTH PADRE ISLAND   85  79  85  82 / 100  90  80  60

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Warning for TXZ250-251-254-256-351.

     Tropical Storm Warning for TXZ248-249-252-253-255-257-353.

     Flash Flood Watch through Sunday evening for TXZ248>257-351-353.

     High Rip Current Risk through Monday morning for TXZ256-257.

     Coastal Flood Advisory until 7 PM CDT Sunday for TXZ256-257.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257.

GM...Hurricane Warning for GMZ132-135-150-155-170-175.

     Tropical Storm Warning for GMZ130.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation...67-Mejia
Hazardous weather outlook, Jul 25, 5:21 PM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
521 PM CDT Sat Jul 25 2020

TXZ248>257-351-353-262300-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
521 PM CDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Hurricane Warning is in effect for Kenedy, Brooks, and Willacy
County until early Monday morning.

A Tropical Storm Warning is in effect for Jim Hogg, Zapata,
Starr, Hidalgo, and Cameron County until early Monday morning.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Storm Surge Warning is in effect for the coastal portions of
Kenedy County until early Monday morning.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron and Willacy County until 7 PM CDT Sunday.

A High Surf Advisory and a High Rip Current Risk are in effect
for the coastal portions of Cameron and Willacy County until 9 AM
CDT Monday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-262300-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
521 PM CDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

A Hurricane Warning will remain in effect for the Laguna Madre
north of the mouth of the Arroyo Colorado and for all of the Gulf
of Mexico waters until early Monday morning.

A Tropical Storm Warning will remain in effect for the Laguna
Madre south of the mouth of the Arroyo Colorado until early
Monday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

In the hours before

Local storm report, Jul 25, 7:43 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
743 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HURRICANE        PORT MANSFIELD          26.55N  97.43W
07/25/2020                   WILLACY            TX   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED WIDESPREAD DAMAGE ACROSS
            PORT MANSFIELD. THIS INCLUDES ROLLED OVER DAMAGED OR
            DESTROYED MOBILE HOMES, AS WELL AS NUMEROUS POWER POLES
            DOWN.

&&

EVENT NUMBER BRO2000035

BIRCHFIELD
Local storm report, Jul 25, 8:56 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
856 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     NON-TSTM WND DMG 1.5 N LA FERIA          26.18N 97.82W
07/25/2020                   CAMERON            TX   AMATEUR RADIO

            AMATEUR RADIO REPORT OF ROOF BLOWN OFF SHED
            1.5 MI NORTH OF LA FERIA.

&&
Local storm report, Jul 25, 9:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
928 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     NON-TSTM WND DMG 1 W EDINBURG            26.29N 98.17W
07/25/2020                   HIDALGO            TX   PUBLIC

            LARGE HEALTHY TREE LIMBS DOWN AT A RESIDENCE
            IN EDINBURG. REPORTED VIA SOCIAL MEDIA.

&&
Local storm report, Jul 25, 9:34 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
934 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     NON-TSTM WND DMG 4 S EDCOUCH             26.23N 97.97W
07/25/2020                   HIDALGO            TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS A ROOF COLLAPSE
            WITH FAMILY TRAPPED INSIDE. RESCUE CURRENTLY
            UNDERWAY.

&&
Local storm report, Jul 25, 9:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
935 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     NON-TSTM WND DMG 2 WNW WESLACO           26.17N 98.01W
07/25/2020                   HIDALGO            TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED CARPORT BLOWN
            INTO ROAD.

&&

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:13 PM CDTFlash Flood WarningBROCameron, Hidalgo, Kenedy, Willacy14 hr
Jul 25, 8:56 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy89 min
Jul 25, 9:32 PM CDTSpecial Marine WarningBRO88 min
Jul 25, 10:00 PM CDTSpecial Marine WarningBRO45 min
Jul 25, 10:08 PM CDTSpecial Marine WarningBRO37 min
Jul 25, 10:50 PM CDTSpecial Marine WarningBRO55 min
Jul 25, 11:26 PM CDTAreal Flood AdvisoryBROKenedy, Willacy110 min
Jul 25, 11:34 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Jul 25, 11:34 PM CDTSpecial Marine WarningBRO56 min
Jul 26, 12:10 AM CDTSpecial Marine WarningBRO65 min
Jul 26, 12:30 AM CDTFlash Flood WarningBROHidalgo5 hr
Jul 26, 12:48 AM CDTAreal Flood AdvisoryBROHidalgo, Willacy3 hr
Jul 26, 1:07 AM CDTAreal Flood AdvisoryBROCameron113 min
Jul 26, 1:31 AM CDTSpecial Marine WarningBRO44 min
Jul 26, 1:41 AM CDTFlash Flood WarningBROHidalgo2 hr
Jul 26, 2:14 AM CDTFlash Flood WarningBROCameron8 hr
Jul 26, 2:21 AM CDTSpecial Marine WarningBRO54 min
Jul 26, 2:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 2:34 AM CDTAreal Flood AdvisoryBROCameron40 min
Jul 26, 3:13 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy7 hr
Jul 26, 3:24 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Kenedy, Willacy7 hr
Jul 26, 3:27 AM CDTTornado WarningBROCameron33 min
Jul 26, 4:00 AM CDTTornado WarningBROCameron, Willacy30 min
Jul 26, 4:07 AM CDTTornado WarningBROCameron, Willacy23 min
Jul 26, 4:17 AM CDTFlash Flood WarningBROHidalgo, Starr6 hr
Jul 26, 4:30 AM CDTSpecial Marine WarningBRO90 min
Jul 26, 5:19 AM CDTAreal Flood AdvisoryBROHidalgo82 min
Jul 26, 5:39 AM CDTAreal Flood AdvisoryBROKenedy111 min
Jul 26, 5:48 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo13 hr
Jul 26, 6:00 AM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy5 hr
Jul 26, 6:32 AM CDTSpecial Marine WarningBRO58 min
Jul 26, 6:41 AM CDTFlash Flood WarningBROHidalgo4 hr
Jul 26, 8:34 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy3 hr
Jul 26, 9:02 AM CDTTornado WarningBROHidalgo13 min
Jul 26, 10:04 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron, Hidalgo9 hr
Jul 26, 10:14 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo, Willacy6 hr
Jul 26, 10:33 AM CDTSmall Craft AdvisoryBRO18 hr
Jul 26, 10:44 AM CDTFlash Flood Warning Considerable damage threatBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 11:22 AM CDTAreal Flood AdvisoryBROHidalgo, Starr3 hr
Jul 26, 11:25 AM CDTTornado WarningBROHidalgo11 min
Jul 26, 11:42 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy4 hr
Jul 26, 11:52 AM CDTSpecial Weather StatementBROBrooks38 min
Jul 26, 11:57 AM CDTSpecial Weather StatementBROCameron48 min
Jul 26, 12:30 PM CDTTornado WarningBROKenedy, Willacy45 min
Jul 26, 12:33 PM CDTSpecial Marine WarningBRO42 min
Jul 26, 12:47 PM CDTTornado WarningBROBrooks, Kenedy28 min
Jul 26, 1:04 PM CDTTornado WarningBROBrooks26 min
Jul 26, 1:17 PM CDTSpecial Weather StatementBROBrooks28 min
Jul 26, 1:34 PM CDTSpecial Weather StatementBROZapata41 min
Jul 26, 1:36 PM CDTAreal Flood AdvisoryBROHidalgo, Jim Hogg, Starr4 hr
Jul 26, 2:16 PM CDTFlash Flood Warning Considerable damage threatBROHidalgo, Starr9 hr
Jul 26, 2:23 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata7 hr
Jul 26, 2:39 PM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy4 hr
Jul 26, 2:42 PM CDTSpecial Weather StatementBROStarr48 min
Jul 26, 5:38 PM CDTFlash Flood WarningBROHidalgo, Jim Hogg, Starr5 hr
Jul 26, 5:59 PM CDTAreal Flood AdvisoryBROJim Hogg, Zapata96 min
Jul 26, 6:58 PM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo5 hr

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.